Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Nodule in the groin, scan shows thickening of spermatic cord with fatty components. Cause?

Hello, I recently began to feel a mild discomfort in my groin in the left inguinal region. Palpation revealed what appeared to be a dumdbell or bean shaped nodual of about 1x2 cm. No other masses or swellings of any kind, and no systemic symptoms. I saw my G.P. who felt it was most probably a lymph node. A CT scan with IV contrast revealed only a non-specific thickening of the left spermatic cord along with some fatty components. no other masses or adenopathies. any thoughts on what this might be and what may have caused it. How should I follow up from here? Thank You.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
You need not bother about this non-specific thickening of spermatic cord. One possibility is that it might have existed without your knowledge as well since long. Just keep observing if the size is increasing or else just see if it become painful. Unless that you need not worry.

Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor